Results 1 to 2 of 2
Depo
  1. #1
    Deelove2019 is offline New Member
    Join Date
    Feb 2019
    Posts
    1

    Default Depo

    Hello everyone so I had a baby 6 months ago and during my follow up appointment I was giving the Depo shot. I’ve only been giving the shot once and for the past 4 months I’ve been bleeding non stop. I’ve been to the doctors they say that that’s one of the side affects and that it usually stops on its own. My question is. Is this harmful I’m not only spotting I’m bleeding heavy like a normal period everyday ive also been passing some blood clots? Any answers it will be truly appreciated. Thank you.

  2. #2
    Fridaylover is offline New Member
    Join Date
    Mar 2019
    Posts
    3

    Default

    This is normal , I’ve tried depo and was told after the 3shoot it goes away mine didn’t depo isn’t for everyone maybe try a different birth control or cause your doctor about birth control pills to help control the bleeding

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22